# SDR CA050617004

- Difficulty date: May 27, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 16,856 hours
- Engine: Allsn 250C20R2
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Part number: 206340104101
- Condition: Leaking
- Location: Freewheel Unit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) REPLACED SEAL DUE TO LEAKING OIL. (FREEWHEEL)
